Lancaster EPrints

On Flags And Maximal Chains Of Lower Modular Subalgebras Of Lie Algebras.

Bowman, Kevin and Towers, David A. and Varea, Vicente R. (2007) On Flags And Maximal Chains Of Lower Modular Subalgebras Of Lie Algebras. Journal of Lie Theory, 17 (3). pp. 605-616. ISSN 0949-5932

This is the latest version of this item.

Full text not available from this repository.

Abstract

In this paper we study the class ${\cal F}$ of Lie algebras having a flag of subalgebras, and the class ${\cal Ch}_{lm}$ of Lie algebras having a maximal chain of lower modular subalgebras. We show that ${\cal F} \subseteq {\cal Ch}_{lm}$ and that both are extensible formations that are subalgebra closed. We derive a number of properties relating to these two classes, including a classification of the algebras in each class over a field of characteristic zero.

Item Type: Article
Journal or Publication Title: Journal of Lie Theory
Uncontrolled Keywords: Lie algebras ; flags of subalgebras ; maximal chains of subalgebras ; lower modular subalgebras ; quasi-ideals.
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 878
Deposited By: Dr David A. Towers
Deposited On: 28 Jan 2008 11:28
Refereed?: Yes
Published?: Published
Last Modified: 09 Oct 2013 12:43
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/878

Available Versions of this Item

  • On Flags And Maximal Chains Of Lower Modular Subalgebras Of Lie Algebras. (deposited 28 Jan 2008 11:28)[Currently Displayed]

Actions (login required)

View Item